# SDR F3LA2024012800010

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N233FR
- Make and model: Airbus A320-214
- Aircraft serial: 07095
- Aircraft time: 26,734 hours, 11,485 cycles
- Engine: Cfmint CFM565B43
- Engine time: 1,742 hours, 793 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B, J
- Precautionary procedure: A

## Discrepancy

DISCREPANCY REFERENCE  LP369793, ITEM 1: AIR TURN BACK FOR BIRD STRIKE OUT OF MCO. NO ABNORMAL ENGINE INDICATIONS NOTED, BUT THERE WAS A BURNING SMELL IN CABIN. MAINTENANCE ACTION: FOUND BIRD REMAINS AROUND ENG #2. PERFORMED ENG BORESCOPE (REF LP369795, ITEM 3). PERFORMED ENG WASH, PERFORMED INSPECTIONS IAW AMM 05-51-14-200-803-A, PERFORMED ENG RUN (REF LP369796, ITEM 2. FOUND NO DEFECTS AT THIS TIME. A/C OK FOR SERVICE.
/END/
